×

Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type. (English) Zbl 1348.54044

Summary: In this article, we study coupled coincidence and coupled common fixed point theorems in ordered generalized metric spaces for nonlinear contraction condition related to a pair of altering distance functions. Our results generalize and modify several comparable results in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
54E50 Complete metric spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ran ACM, Reurings MCB: A fixed point theorem in partially ordered sets and some applications to matrix equations.Proc Am Math Soc 2004, 132:1435-1443. · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[2] Nieto JJ, López RR: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations.Order 2005, 22:223-239. · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[3] Nieto JJ, López RR: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations.Acta Math Sinica Engl Ser 2007,23(12):2205-2212. · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[4] Agarwal RP, El-Gebeily MA: O’Regan D: Generalized contractions in partially ordered metric spaces.Appl Anal 2008, 87:1-8. · Zbl 1140.47042 · doi:10.1080/00036810701556151
[5] O’Regan D, Petrutel A: Fixed point theorems for generalized contractions in ordered metric spaces.J Math Anal Appl 2008, 341:241-1252. · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[6] Bhaskar TG, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications.Nonlinear Anal 2006, 65:1379-1393. · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[7] Lakshmikantham V, Cirić LJ: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.Nonlinear Anal 2009, 70:4341-4349. · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[8] Abbas M, Cho YJ, Nazir T: Common fixed point theorems for four mappings in TVS-valued cone metric spaces.J Math Inequal 2011, 5:287-299. · Zbl 1220.54017
[9] Abbas M, Khan MA, Radenović S: Common coupled fixed point theorem in cone metric space forw-compatible mappings.Appl Math Comput 2010, 217:195-202. · Zbl 1197.54049 · doi:10.1016/j.amc.2010.05.042
[10] Cho YJ, He G, Huang NJ: The existence results of coupled quasi-solutions for a class of operator equations.Bull Korean Math Soc 2010, 47:455-465. · Zbl 1200.47075 · doi:10.4134/BKMS.2010.47.3.455
[11] Cho YJ, Saadati R, Wang S: Common fixed point theorems on generalized distance in order cone metric spaces.Comput Math Appl 2011, 61:1254-1260. · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[12] Cho YJ, Shah MH, Hussain N: Coupled fixed points of weaklyF-contractive mappings in topological spaces.Appl Math Lett 2011, 24:1185-1190. · Zbl 1214.54033 · doi:10.1016/j.aml.2011.02.004
[13] Ciric LJ, Cakic N, Rajovic M, Ume JS: Monotone generalized nonlinear contractions in partially ordered metric spaces.Fixed Point Theory Appl 2008.,2008(11): (ID 131294) · Zbl 1158.54019
[14] Gordji ME, Cho YJ, Baghani H: Coupled fixed point theorems for contractions in intuitionistic fuzzy normed spaces.Math Comput Model 2011, 54:1897-1906. · Zbl 1235.47094 · doi:10.1016/j.mcm.2011.04.014
[15] Graily E, Vaezpour SM, Saadati R, Cho YJ: Generalization of fixed point theorems in ordered metric spaces concerning generalized distance.Fixed Point Theory Appl 2011, 2011:30. · Zbl 1270.54041 · doi:10.1186/1687-1812-2011-30
[16] Karapinar, E., Couple fixed point theorems for nonlinear contractions in cone metric spaces (2010) · Zbl 1198.65097
[17] Sabetghadam F, Masiha HP, Sanatpour AH: Some coupled fixed point theorems in cone metric spaces.Fixed point Theory Appl 2009, 2009:8. (ID 125426) · Zbl 1179.54069 · doi:10.1155/2009/125426
[18] Samet B: Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces.Nonlinear Anal 2010, 72:4508-4517. · Zbl 1264.54068 · doi:10.1016/j.na.2010.02.026
[19] Samet B, Vetro C: Coupled fixed point,F-invariant set and fixed point ofN-order.Ann Funct Anal 2010,1(2):46-56. · Zbl 1214.54041
[20] Samet B, Yazidi H: Coupled fixed point theorems in partially orderedε-chainable metric spaces.J Math Comput Sci 2010, 1:142-151.
[21] Sintunavarat W, Cho YJ, Kumam P: Common fixed point theorems forc-distance in ordered cone metric spaces.Comput Math Appl 2011, 62:1969-1978. · Zbl 1231.54028 · doi:10.1016/j.camwa.2011.06.040
[22] Sintunavarat W, Cho YJ, Kumam P: Coupled coincidence point theorems for contractions without commutative condition in intuitionistic fuzzy normed spaces.Fixed Point Theory Appl 2011, 2011:81. · Zbl 1315.47049 · doi:10.1186/1687-1812-2011-81
[23] Zhu XH, Xiao JZ: Note on “Coupled fixed point theorems for contractions in fuzzy metric spaces”.Nonlinear Anal 2011, 72:5475-5479. · Zbl 1220.54040
[24] Shatanawi W: Partially ordered cone metric spaces and coupled fixed point results.Comput Math Appl 2010, 60:2508-2515. · Zbl 1205.54044 · doi:10.1016/j.camwa.2010.08.074
[25] Mustafa Z, Sims B: A new approach to generalized metric spaces.J Nonlinear Convex Anal 2006, 7:289-297. · Zbl 1111.54025
[26] Abbas M, Rhoades BE: Common fixed point results for non-commuting mappings without continuity in generalized metric spaces.Appl Math Comput 2009, 215:262-269. · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[27] Chugh R, Kadian T, Rani A, Rhoades BE: PropertypinG-metric spaces.Fixed Point Theory Appl 2010, 2010:12. (ID 401684) · Zbl 1203.54037 · doi:10.1155/2010/401684
[28] Mustafa, Z.; Sims, B., Some remarks concerning D-metric spaces, 189-198 (2003), Spain · Zbl 1079.54017
[29] Mustafa Z, Obiedat H, Awawdehand F: Some fixed point theorem for mapping on completeG-metric spaces.Fixed Point Theory Appl 2008, 2008:12. (ID 189870) · Zbl 1148.54336 · doi:10.1155/2008/189870
[30] Mustafa Z, Sims B: Fixed point theorems for contractive mapping in completeG-metric spaces.Fixed Point Theory Appl 2009, 2009:10. (ID 917175) · Zbl 1179.54067 · doi:10.1155/2009/917175
[31] Mustafa Z, Shatanawi W, Bataineh M: Existence of fixed point results inG-metric spaces.Int J Math Anal 2009, 2009:10. (ID 283028) · Zbl 1179.54066
[32] Shatanawi W: Fixed point theory for contractive mappings satisfying Φ-maps inG-metric spaces.Fixed Point Theory Appl 2010, 2010:9. (ID 181650) · Zbl 1204.54039 · doi:10.1155/2010/181650
[33] Abbas, M.; Khan, AR; Nazir, T., Coupled common fixed point results in two generalized metric spaces (2011) · Zbl 1210.54048
[34] Shatanawi W: Coupled fixed point theorems in generalized metric spaces.Hacet J Math Stat 2011,40(3):441-447. · Zbl 1230.54047
[35] Saadati R, Vaezpour SM, Vetro P, Rhoades BE: Fixed point theorems in generalized partially orderedG-metric spaces.Math Comput Model 2010, 52:797-801. · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[36] Choudhury BS, Maity P: coupled fixed point results in generalized metric spaces.Math Comput Model 2011, 54:73-79. · Zbl 1225.54016 · doi:10.1016/j.mcm.2011.01.036
[37] Khan MS, Swaleh M, Sessa S: Fixed point theorems by altering distancces between the points.Bull Aust Math Soc 1984, 30:1-9. · Zbl 0553.54023 · doi:10.1017/S0004972700001659
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.